# SDR SWIA2022122067017

- Difficulty date: December 9, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Out Of Limits
- Location: Bs 484-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FLOOR SSUPPORT NR 10 BLEND-OUT, OUT OF LIMITS.    PERFORMED A REPAIR TO PRESSURE FLOOR SUPPORT BETWEEN BS 484 - 499, LHS AND PERFORMED REO 601R-53-41-3101, REV -.  PRESSURE CHECK GOOD.
